Advertisement

Two weights weak type inequality for the maximal function in the zygmund class

  • M. Krbec
Contributed Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1302)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. de GUZMÁN: Differentiation of Integrals inn. Springer-Verlag, Berlin-Heidelberg-New York 1975.Google Scholar
  2. [2]
    R. KERMAN and A. TORCHINSKY: Integral inequalities with weights for the Hardy maximal function. Studia Math. 71 (1982), 277–284.zbMATHMathSciNetGoogle Scholar
  3. [3]
    V. M. KOKILASHIVILI and M. KRBEC: Weighted inequalities for Riesz potentials and fractional maximal functions in Orlicz spaces (Russian). Dokl. Akad. Nauk SSSR 283 (1985), 280–283. (English transl. in Soviet Math. Dokl. 32 (1985), 70–73.MathSciNetGoogle Scholar
  4. [4]
    B. MUCKENHOUPT: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165 (1972), 207–226.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    C. SADOSKY: Interpolation of Operators and Singular Integrals. An Introduction to Harmonic Analysis. M. Dekker, Inc., New York and Basel 1979.zbMATHGoogle Scholar
  6. [6]
    A. ZYGMUND: Trigonometric Series, Vol. 1. Cambridge Univ. Press 1959.Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • M. Krbec
    • 1
  1. 1.Mathematical Institute Czech. Acad. Sci.PragueCzechoslovakia

Personalised recommendations